Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the graphical solutions of the fundamental equations in the short methods of determining orbits


Authors: A. O. Leuschner and B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 18 (1912), 294-298
DOI: https://doi.org/10.1090/S0002-9904-1912-02211-5
MathSciNet review: 1559207
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1912-02211-5

American Mathematical Society